# SDR TRAX200800645

- Difficulty date: May 15, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N979EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7737
- Aircraft time: 1,206,823 hours, 10,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT CEILING EMERG. LIGHT OUT RELAMPED FWD AFT CEILING EMERGENCY LIGHT IAW 33-51-16.  (B)
